# SDR CA100804004

- Difficulty date: July 26, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

HIGH ITT, IFSD  DURING CLIMB, THE NR 2 ENGINE TEMP STARTED CLIMBING AND CONTINUED TO DO SO AFTER THE PILOTS PULLED THE POWER BACK.  THE ENGINE WAS SHUTDOWN AND THE PLANE LANDED SAFELY, SINGLE ENGINE AT THE POINT OF DEPARTURE. POST LANDING INSP FOUND THE PROPELLER HARD TO ROTATE.  THE ENGINE WILL BE REPLACED.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
